# SDR REXA2014123101241

- Difficulty date: December 31, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 2,685 hours, 1,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN GALLEY UNSECURE.  SECURED THE LIGHT.
